# SDR YENA20140305049

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 34,916 hours, 12,248 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13042BA03
- Part serial: C13042012555
- Condition: Failed
- Location: Nr 2
- Part time: 28,601 hours, 10,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, LOSS OF GPS DATABASE 180 DEGREES OFF IN FLIGHT.  ACCOMPLISHED AFS TEST AND FOUND FMGC NR 2 FAILED.  R & R NR 2 FMGC IAW MM 22-83-34.  AFS TEST NORMAL.
